| Model Number |
IO-401 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's device displayed a system error message and stopped providing oxygen to the patient while out at the market.As a result, the patient was unable to breathe and had to go back to their car.The patient did have a backup oxygen tank, but it was empty.A replacement device was sent to the patient.
Additional Manufacturer Narrative
The unit was received with a reported system error, confirmed with the contaminated zeolite.Incoming internal 02 measured 83.1 % and external 02 measured 77.8%, both below specification.The issue was identified as high psa (15) caused by zeolite contamination from moisture absorption.The uip was also replaced due to cosmetic damage.